Вход

Препринты и статьи
сотрудников лаборатории

Статьи, опубликованные в 2014 году:

  1. Akimova A., Matveev S.,Classification of genus 1 virtual knots having at most five classical crossings // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 6, Article number 1450031. (WOS:000341582100002, 2013 IF="0,436). (скачать pdf)
  2. Mironov A.D., Morozov A.Y., Natanzon S.M.,Infinite-dimensional topological field theories from Hurwitz numbers // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 6, Article number 1450033. (WOS:000341582100004, 2013 IF=0",436). (скачать pdf)
  3. Кораблева В.В.,О главных факторах параболических максимальных подгрупп конечных простых групп нормального лиева типа // Сибирский математический журнал, 2014, Т. 55, № 4, С. 764 - 782. [английская версия Siberian Mathematical Journal, 2014, V. 55, no. 4, 622-638. (WOS:000340941400005, 2013 IF="0,296)] (скачать pdf)
  4. Фёдоров В.Е., Иванова Н.Д., Федорова Ю.Ю.,Нелокальная по времени задача для неоднородных эволюционных уравнений // Сибирский математический журнал, 2014, Т. 55, № 4, С. 882 - ";897. [английская версия Siberian Mathematical Journal, 2014, V. 55, no. 4, 721-733. (WOS:000340941400014, 2013 IF="0,296)] (скачать pdf)
  5. Bardakov V., Gongopadhyay K.,On palindromic width of certain extensions and quotients of free nilpotent groups // International Journal of Algebra and Computation, ";2014, V. 24, no. 5, 553-567. (WOS:000341783300002, 2013 IF="0,436). (скачать pdf)
  6. Manturov V.O.,Framed 4-valent Graph Minor Theory I: Intoduction. A Planarity Criterion and Linkless Embeddability // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 7, Article number 1460002. (WOS: 000342987500003, 2013 IF=0",436). (скачать pdf)
  7. Friesen T., Manturov V.O.,Checkboard embeddings of star-graphs into nonorientable surfaces // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 7, Article number 1460004. (WOS: 000342987500003, 2013 IF="0,436). (скачать pdf)
  8. Веснин А.Ю., Фоминых Е.А.,Двусторонние оценки сложности трехмерных гиперболических многообразий с геодезическим краем // Труды Математического института им. В. А. Стеклова, 2014, Т. 286, ";С. 65 - 74. [английская версия Proceedings of the Steklov Institute of Mathematics, 2014, V. 286, no. 1, 55-64. (WOS: 000343605900004, 2013 IF="0,232)] (скачать pdf)
  9. Alexandrov A., Mironov A., Morozov A., Morozov And., Towards matrix model representation of HOMFLY polynomials // JETP Letters, 2014, V. 100, no. 4, pp. 297 - 304. (скачать pdf)
  10. Morozov, A. Morozov A., Morozov A.,On possible existence of HOMFLY polynomials for virtual knots // Physics Letters B, 2014, V. 737, pp. 48 - 56. (WOS: 000342757700009, 2013 IF="6,019). (скачать pdf)
  11. Dobrynin A.A., Vesnin A.Y.,On Deletion-Contraction Polynomials for Polycyclic Chains // Communications in Mathematical and Computer Chemistry, 2014, V. 72, no. 3, pp. 845 - 864. (скачать pdf)
  12. Веснин А.Ю., Маслей А.В.,О числах Йоргенсена и их аналогах для групп орбифолдов восьмерки // Сибирский математический журнал, 2014, Т. 55, № 5, C. 989 - 1000. [английская версия Siberian Mathematical Journal. (WOS: 000344337300003, 2013 IF=0,296")] (скачать pdf)
  13. Лимонов М.П.,Об обобщении теоремы Левитса о точках Вейерштрасса // Сибирский математический журнал, 2014, Т. 55, № 6, С. 1328 - 1333. [английская версия Siberian Mathematical Journal, 2014, V. 55, no. 6. (WOS: 000344748800005, 2013 IF="1,338)] (скачать pdf)
  14. Mironov A., Morozov A., Morozov A.,On colored HOMFLY polynomials for twist knots // Modern Physics Letters A, 2014, V. 29, no. 34, pp. 1450183-1" - 1450183-11.(скачать pdf)
  15. Sleptsov A.,Hidden structures of knot invariants // International Journal of Modern Physics A, 2014, V. 29, no. 29, pp. 1430063-1 - 1430063-85.
  16. Mironov A., Morozov A., Sleptsov A., Smirnov A.,On genus expansion of superpolynomials // Nuclear Physics B, 2014, V. 889, pp. 757–777. (скачать pdf)
  17. Бардаков В.Г., Вершинин В.В., Ву Дж.,О коэновских косах // Труды Математического института им. В. А. Стеклова, 2014, Т. 286, С. 22 - 39. [английская версия Proceedings of the Steklov Institute of Mathematics, 2014, V. 286, no. 1, 16-32. (WOS: 000343605900002, 2013 IF="0,232)]
  18. Alexandrov A., Mironov A., Morozov A., Natanzon S.,On KP-integrable Hurwitz functions // Journal of High Energy Physics, 2014, V. 2014, no. 11, Article number 80". (скачать pdf)
  19. Arthamonov S., Mironov A., Morozov A., Morozov And., Link polynomial calculus and the AENV conjecture // Journal of High Energy Physics, 2014, V. 4. (скачать pdf)
  20. Ham J.-Y. , Mednykh A., Petrov V., Trigonometric identities and volumes of the hyperbolic twist knot cone-manifolds // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 12. (скачать pdf)
  21. Prasolov M., Rectangular Diagrams of Legendrian Graphs // Journal of Knot Theory and Its Ramifications, 2014, V. 23, no. 13, Article number 1450074. (скачать pdf)
  22. Manturov V.O., Ilyutko D.P., Kauffman L.H., Fenn A.,Unsolved Problems in Virtual Knot Theory and Combinatorial Knot Theory // Banach Center Publications, 2014, V. 103, P. 9-61. (скачать pdf)
  23. Веснин А.Ю., Таркаев В.В., Фоминых А.Е.,Трёхмерные многообразия с каспами сложности 10, имеющие максимальный объём // Труды института математики и механики УрО РАН, 2014, Т. 20, № 2, С. 74 - 87. [английская версия Proceedings of the Steklov Institute of Mathematics, 2015] (скачать pdf)
  24. Кораблева В.В.,О главных факторах параболических максимальных подгрупп группы2E6(q2) // Труды института математики и механики УрО РАН, 2014, V. 20, № 2, С. 230 - 237. [английская версия Proceedings of the Steklov Institute of Mathematics, 2015, V. 289, P. 156-163] (скачать pdf)
  25. Федоров В.Е., Борель Л.В.,Разрешимость нагруженных линейных эволюционных уравнений с вырожденным оператором при производной // Алгебра и анализ, 2014, Т. 26, № 3, С. 190 - 209.

Статьи, опубликованные в 2015 году:

  1. Matveev S.V., Turaev V.G., Dijkgraaf-Witten Invariants over Z(2) for 3-Manifolds // Doklady Mathematics, 2015, V. 91, no. 1, P. 9 - 11. (скачать pdf)
  2. Mednykh A.D., Mednykh I.D., Nedela R., A Geneeralization of Hurwitz' Thorem for Groups Acting on a Graph // Doklady Mathematics, 2015, V. 91, no. 1, P. 87 - 90. (скачать pdf)
  3. Vesnin A.Y., Turaev V.G., Fominykh E.A., Three-dimensional manifolds with poor spines // Proceedings of the Steklov Institute of Mathematics, 2015, V. 288, P. 29 - 38. (скачать pdf)
  4. Abrosimov N.V., Kudina E.S., Mednykh A.D., On the volume of hyperbolic octahedron with 3-symmetry // Proceedings of the Steklov Institute of Mathematics, 2015, V. 288, P. 1-9. (скачать pdf)
  5. Galakhov D., Melnikov D., Mironov A., Morozov A., Slepcov A., Colored knot polynomials for arbitrary pretzel knots and links // Physics Letters B, 2015, V. 743, P. 71 - 74.
  6. Kauffman L.H., Manturov V.O., Graphical constructions for the sl(3), C2 and G2 invariants for virtual knots, virtual braids and free knots // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 6, Article number 1550031.
  7. Manturov V.O., Monodromy, Groups, and Picture-Valued Invariants Link // Doklady Mathematics, 2015, V. 91, no. 3, P. 376 - 378. (скачать pdf)
  8. Bishler L., Morozov Al., Morozov And., Morozov Ant., Evolution method and HOMFLY polynomials for virtual knots // International Journal of Modern Physics A, 2015, V. 30, no. 14, Article number 1550074. (скачать pdf)
  9. Fedorov V.E., Borel L.V., Solvability of loaded linear evolution equations with a degenerate operator at the derivative // St. Petersburg Mathematical Journal, 2015, V. 26, no. 3, P. 487 - 497. [перевод публикации 25 за 2014 год] (скачать pdf)
  10. Vesnin A.Y., Tarkaev V.V., Fominykh A.E., Cusped Hyperbolic 3-Manifolds of Complexity 10 Having Maximum Volume // Proceedings of the Steklov Institute of Mathematics, 2015, V. 289, Suppl. 1, P. 227 - 239. [перевод публикации 23 за 2014 год] (скачать pdf)
  11. Korableva V.V., On Chief Factors of Parabolic Maximal Subgroups of the Group 2E6(q2) // Proceedings of the Steklov Institute of Mathematics, 2015, V. 289, P. 156-163. [перевод публикации 24 за 2014 год] (скачать pdf)
  12. Plekhanova M.V., Quasilinear equations that are not solved for the higher-order time derivative // Siberian Mathematical Journal, 2015, V. 56, no. 4, P. 725 – 735. (скачать pdf)
  13. Bardakov V.G., Neshchadim M.V., An example of a nonlinearizable quasicyclic subgroup in the automorphism group of the polynomial algebra // Mathematical Notes, 2015, V. 98, no. 2, P. 210 - 215. (скачать pdf)
  14. Mironov A., Morozov A., Sleptsov A.,Colored HOMFLY polynomials for the pretzel knots and links // Journal of High Energy Physics, 2015, V. 1507, Issue 069.
  15. Mironov A., Morozov A., Morozov An., Ramadevi P, Vivek K., Colored HOMFLY polynomials of knots presented as double fat diagrams // Journal of High Energy Physics, 2015, V. 7, Issue 109. (скачать pdf)
  16. Bardakov V., Gongopadhyay K.,Palindromic width of finitely generated solvable groups // Communications in Algebra, 2015, V. 43, P. 4809 – 4824.
  17. Manturov V.O., Reidemeister Moves and Groups // Journal of Knot Theory and Its Ramnifications, 2015, V. 24, no. 10, Article number 1540006.
  18. Manturov V.O., One-Term Parity Bracket for Braids // Journal of Knot Theory and Its Ramnifications, 2015, V. 24, no. 10, Article number 1540007.
  19. Korableva V.V., On the chief factors of maximal parabolic subgroups of twisted classical groups // Siberian Mathematical Journal, 2015, V. 56, no. 5, P. 879 – 887.
  20. Bardakov V.G., Gongopadhyay K., Singh M., Palindromic automorphisms of free groups // Journal of Algebra, 2015, V. 438, P. 260 - 282. (скачать pdf)
  21. Li J.Y., Vershinin V.V., Wu J., Brunnian braids and Lie algebras // Journal of Algebra, 2015, V. 439, P. 270 - 293. (скачать pdf)
  22. Bardakov V.G., Bellingeri P., Damiani C., Unrestricted virtual braids, fused links and other quotients of virtual braid groups // Journal of Knot Theory and Its Ramnifications, 2015, V. 24, no. 12, Article number 1550063.
  23. Morozov A., Morozov And., Popolitov A., On matrix model approach to simplified Khovanov – Rozansky calculus // Physics Letters B, V. 749, P. 309 - 325. (скачть pdf)
  24. Mironov A., Morozov A., Morozov An., Sleptsov A., Colored knot polynomials: HOMFLY in representation [2,1] // International Journal of Modern Physics A, 2015, V. 30, no. 26. Article number 1550169. (скачать pdf)
  25. Fedorov V.E., Gordievskikh D.M., Plekhanova M.V.,Equations in Banach Spaces with a Degenerate Operator under a Fractional Derivative // Differential Equations, 2015, V. 51, no. 10, P. 1360 – 1368. (скачать pdf)
  26. Manturov V.O., Nikonov I.M.,Homotopical Khovanov homology // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 13, Article number 1541003.
  27. Manturov V.O.,Framed 4-valent graph minor theory II: Special minors and new examples // Journal of Knot Theory and Its Ramifications, 2015, V. 24, Article number 1541004.
  28. Ilyutko D.P., Manturov V.O.,A parity map of framed chord diagrams // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 13, Article number 1541006.
  29. Manturov V.O., Nikonov I.M.,On braids and groups Gkn // Journal of Knot Theory and Its Ramifications, 2015, V. 24, no. 13, Article number 1541009.
  30. Manturov V.O., Kim S.,The group G2n and invariants of free links valued in free groups // Journal of Knot Theory and Its Ramifications, 2015, V. 24, Article number 1541010.
  31. Гордиевских Д.М., Федоров В.Е.,Решения начально-краевых задач для некоторых вырожденных систем уравнений дробного порядка по времени // Известия Иркутского государственного университета. Серия «Математика», 2015, Т. 12, С. 12 - 22.
  32. Акимова А.А.,Классификация узлов в утолщенном торе, минимальные октаэдральные диаграммы которых не лежат в кольце // Вестник Южно-Уральского государственного университета. Серия: Математика. Механика. Физика, 2015, Т. 7, № 1, С. 5 – 10.
  33. Кораблёв Ф.Г., Казаков А.А., Задача Конвея-Гордона для редуцированных полных пространственных графов // Вестник Южно-Уральского государственного университета. Серия: Математика. Механика. Физика, 2015, Т. 7, № 3, С. 16 - 21.
  34. Кораблева В.В., О главных факторах параболических максимальных подгрупп группы 3D4(q3) // Труды института математики и механики УрО РАН, 2015, V. 21, № 3, С. 187 - 191. (скачать pdf)

Статьи, опубликованные в 2016 году:

  1. Bardakov V.G., Mikhailov R., Vershinin V.V., Wu J., On the Pure Virtual Braid Group PV3 // Communications in Algebra, 2016, V. 44, no. 3, pp. 1350-1378.
  2. Медных А.Д., Неделя Р., Гармонические отображения графов и теорема Римана-Гурвица // Доклады Академии наук, 2016, Т. 466, № 2, С. 144-147.
  3. Limonov M., Accola theorem on hyperelliptic graphs // Ars Mathematica Contemporanea, 2016, V. 11, pp. 91-99.
  4. Fedorov V.E., Ivanova N.D., Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel // Discrete and Continuous Dynamical Systems Series S, 2016, V. 9, no. 3, pp. 687-696.
  5. Plekhanova M.V., Strong solutions of quasilinear equations in Banach spaces not solvable with respect to the highest-order derivative // Discrete and Continuous Dynamical Systems Series S, 2016, V. 9, no. 3, pp. 833-846.
  6. Morozov A., Morozov And., Popolitov A., On ambiguity in knot polynomials for virtual knots // Physics Letters B, 2016, V. 757, pp. 289-302.
  7. Natanzon S., Dispersionless 2D Today hierarchy, Hurwitz numbers and Riemann theorem // Journal of Physics: Conference Series, 2016, V. 670, 012036.
  8. Мантуров В.О., Элементарное доказательство вложимости классических кос в виртуальные косы // Доклады Академии наук, 2016, Т. 469, № 5, с. 535-538. (скачать pdf)
  9. Bardakov V.G., Jablan S., Wang H., Monoid and group of pseudo braids // Journal of Knot Theory and Its Ramifications, 2016, V. 25, no. 9, Article number 1641002. (скачать pdf)
  10. Bardakov V.G., Bellingeri P., On Representations of Braids as Automorphisms of Free Groups and Corresponding Linear Representations // Contemporary Mathematics, 2016, V. 670, P. 285-298. (скачать pdf)
  11. Bardakov V.G., Singh M., Extensions and automorphisms of Lie algebras // Journal of Algebra and Its Applications, 2017, V. 16, no. 5. (скачать pdf)
  12. Repovs D., Vesnin A., On Gehring–Martin–Tan groups with an elliptic generator // Bull. Aust. Math. Soc., 2016, V. 94, no. 2, pp. 326-336.
  13. Limonov M., Nedela R., Mednykh A., On discrete versions of two Accola's theorems about automorphism groups of Riemann surfaces // Analysis and Mathematical Physics, doi: 10.1007/s13324-016-0138-4. (скачать pdf)
  14. Molnar E., Szirmai J., Vesnin A., Geodesic and Translation Ball Packings Generated by Prismatic Tessellations of the Universal Cover of SL2(R) // Results. Math., Published online: 22 March 2016, DOI 10.1007/s00025-016-0542-y.
  15. Manturov V., New parities and coverings over free knots // Journal of Knot Theory and Its Ramifications, 2016, V. 26, no. 11, Article number 1650077. (скачать pdf)
  16. Медных А.Д., Медных И.А., О строении группы Якобиана циркулярных графов // Доклады Академии Наук, 2016, Т. 469, № 5, с. 539–543. (скачать pdf)
  17. Matveev S.V., Nabeeva L.R., Tabulating knots in the thickened Klein bottle // Siberian Mathematical Journal, 2016, V. 57, no. 3, pp. 542–548. (скачать pdf)
  18. Bardakov V.G., Gongopadhyay K., Neshchadim M.V., Singh M., Palindromic automorphisms of free nilpotent groups // Journal of Pure and Applied Algebra, 2017, V. 221, pp. 316-338. (скачать pdf)
  19. Fedorov V.E., Borel L.V., Study of degenerate evolution equations with memory by operator semigroup methods // Siberian Mathematical Journal, 2016, V. 57, no. 4, pp. 704–714. (скачать pdf)
  20. Sleptsov A., Vassiliev invariants for pretzel knots // International Journal of Modern Physics A, 2016, V. 31, no. 27, Article number 1650156. (скачать pdf)
  21. Веснин А.Ю., Тураев В.Г., Фоминых А.Е., Сложность виртуальных трехмерных многообразий // Математический сборник, 2016, Т. 207, № 11, с. 4-24.
  22. King S., Matveev S., Tarkaev V., Turaev V., Dijkgraaf-Witten Z_2-invariants for Seifert manifolds // Journal of Knot Theory and Its Ramifications, 2016, DOI: 10.1142/S0218216517500067.

Статьи, принятые в печать:

  1. Кудина Е.С., Медных А.Д., Об асимптотике объема неевклидова симплекса // Успехи математических наук.